# SDR 06FDEA1223

- Difficulty date: March 24, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 36,401 hours, 16,171 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

JUST BEFORE TAKEOFF RECEIVED A MIN EQUIPMENT BAY SMOKE LIGHT, FOLLOWED BY A MAIN  DECK CARGO SMOKE WARNING.  AIR SYSTEM SERVICING IAW A310-200 AMM 21-51-00-3,TSM 26-15-00.  REMOVED AND REPLACED NR 1 & 2 COALESCER   BAGS IAW AMM 21-51-16-3.  PERFORMED ENGINE RUNS IAW A310-200 JRH.  FOUND COOLING AIR TUBE AT MIN EQUIP BAY LOOSE.  RECONNECTED TUBE IAW AIRBUS SMP.  RECOMMEND AVI ASSIST TO PUT A/C IN FLYING STATUS WITH ALL EQUIP FUNCTIONING DURING HIGH POWER TO ENSURE NO RETURN OF SMOKE WARNINGS.  DETERMINED ENGINE WASH TASK CARD C/W FOR EGT MARGIN C/W IN B CK.  ADDITIONAL PROCEDURES UNDER REVIEW TO PREVENT REPEAT OF SIMILIAR OCCURANCE.
